# SDR SWAA2022020933649

- Difficulty date: February 22, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 20,761 hours, 8,887 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO PIT STA 500C+8 TO 500I; LH Z ANGLE CORROSION AT FASTENER HOLES. / REMOVED DAMAGE; EVALUATED DAMAGE AS OUT OF LIMITS. CUT AND REMOVED ZEE ANGLE. VERIFIED NEW ZEE ANGLE AS PN BAL 1496-444 7075T62 ATAG #A70987. LOCATED & DRILLED NEW ZEE ANGLE. APPLIED ALODINE AND PRIMER. INSTALLED ZEE ANGLE. APPLIED CIC IAW SRM 53-00-53-2R-5 REPAIR 5; SRM 53-00-53-2R-2; SRM 51-10-02-G-0
